Help! Losing Weight, Always Nauseous - Normal?
Violet
Posted: November 1, 2017, 6:01 AM







This is my first post so I'm not too sure how this works or if I'll even get any responses but I just have some questions/concerns and wondering if anyone is experiencing the same as me ? So I have been clean for 2 months and 2 days from a (roughly) 2+ gram a day habit for 2 years. (Only snorted, never injected - insane fear of needles). But back to the topic, I started by going about 36 hours cold turkey and then took suboxone (for fear of precip. withdrawals), and started taking suboxone given to me by a friend. My mom freaked out and didn't know what to do and tweaked that I was buying suboxone "illegally" (eyeroll) so she forced me to go to a clinic that specializes in bupe meds. Since I don't have insurance, I was given a few weeks prescriptions of zubsolv, subutex, and bunavail ( which bunavail actually made me have a CRAZY allergic reaction - swelled my face up and closed up my throat. Must have been allergic to some of the chemical fillers). But I was able to get about a month of these meds for free I was just taking what I could get, and since my boyfriend is going through the same situation with me he shares with me. So, trying to make a long story short (sorry), I was prescribed 2 12mg suboxone (or the equivalent of the other drugs) but never took that much and have gotten myself down to about 1 mg twice a day and sometimes even .5mg twice a day. But even at this low of a dose I am always soooo nauseous. I have lost about 50 pounds in the ~2 months that I have been off, and not in a healthy way. I am about 5'9-5'10 and weigh 104 pounds. I used to work out and weighed about 148, mostly muscle, then lost it all and now am just a weak, nimble f'n toothpick. I am just always nauseous, never have an appetite, and my doctor said it's because I swallow too much of the suboxone, but now I cut the pieces soo incredibly small and hold it in my mouth for literally like 20 minutes before swallowing anything so I really don't think it can be that? Could it be from bouncing around and switching from so many diff meds in such a short time period (even though they all have same basic ingredients, (bupe and/or naloxone)? Though, this last month, I have been strictly on subxone. I am prescribed xanax so I take that which, along with smoking weed, does help me to eat what very little that I do currently eat. I have panic attacks, however, and am not able to smoke everyday and can't smoke before work because I'll either have a panic attack, which will make me not eat anyways so totally defeats the purpose, or I'll just feel weird as hell all day. Weird right ? I can do heroin but my mind can't even handle smoking weed sometimes. So, sorry for this obnoxiously long af post but if anyone has read this far and had a similar situation or has any advice for nausea due to suboxone (or maybe it's something else altogether??) please comment. I appreciate anything in advance. Thank you :-D
  Top
Posted: November 5, 2017, 12:19 PM


Posts: 73
Joined: March 5, 2017



I had the weight loss side effect from Subs as well. I tried Sub after being on Methadone (Mdone made me gain lots of weight) and couldn't deal with the weight loss side effect so unfortunately went back to Methadone, which then became overweight again :/ It seems only a small percentage get these side effects from both these medications and I was one of the unfortunate ones. If I were you, I would begin tapering down the Sub, get fully off of it and move on with your life. Life is so much better clean. I am almost a year and a half clean off everything and life is so much better. You haven't been on Sub very long so if you experience any withdrawal, it should be minimum. Just push through and you'll come out the other end so much better. Sub, Methadone, opioids/H...they all do a number on your brains receptors and the quicker you can be done with it, the better. You can do this. Best of luck to you.
  top of page  Top